# SDR COEA2023101108816

- Difficulty date: July 29, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 33,324 hours, 33,903 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Landing
- Part number: S57112322200
- Part serial: NA
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 247829 NR 500017 HEAVY CHECK  COE/MAJOR REPAIR: L/H WING PANEL 521DT LANDING HAS FRETTING DAMAGE. CORRECTIVE ACTION: REPAIRED PANEL LANDING PER SRAS DO/TS-3018/09...5261 ISSUE G, DATED 9/29/2023.
